MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2050-040
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned, which may have assisted in determining a root cause.The lot history record was reviewed and identified no exceptions related to this lot for inflation issues or leaks.The complaint history for this lot was reviewed and identified no similar incidents.Based on an expanded evaluation, it was possible that the inflation issue may be related to manufacturing.Manufacturing was notified and corrective actions (if any) will be processed per internal operating procedures.This issue will continue to be monitored.
 
Event or Problem Description
It was reported that the procedure was to treat a restenosis lesion in the mildly tortuous, mildly calcified, mid femoral artery.A 5.0 x 40 mm armada 35 percutaneous transluminal angioplasty (pta) catheter was selected for the procedure.There was no issue or leak noted during preparation (air aspiration) prior to use.The pta catheter was advanced with no resistance felt to the lesion and the balloon would not inflate.The pta catheter was removed from the anatomy and replaced with a new unspecified balloon catheter to successfully complete the procedure.The physician tested the pta catheter at the preparation table and found that when he tried to inflate the balloon a leak was observed at the area where the proximal shaft and hub connect.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7041357
Report Number2024168-2017-09056
Device Sequence Number11212198
Product Code LIT
UDI-Device Identifier08717648155178
UDI-Public08717648155178
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberB2050-040
Device Lot Number61026G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1